# SDR F3LA200800073

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-111
- Aircraft serial: 2857
- Aircraft time: 5,553 hours, 2,440 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 007449
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 C CHECK, INSPECTION REPORTED THE OPERATIONAL TEST OF THE EMERGENCY LIGHTS FAILED WITH A FAULT MESSAGE OF "EPSU (13WL) AFT L/DEU B."  MAINTENANCE REMOVED AND REPLACED THE EPSU IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 33-51-38-000-001 AND AMM 33-51-38-400-001.  UPON COMPLETION OF THE INSTALLATION, THE EPSU OPERATIONALLY CHECKED GOOD.
